de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Relativistic minimal surfaces

Hoppe, J., & Nicolai, H. (1987). Relativistic minimal surfaces. Physics Letters B, 196(4), 451-455. doi:10.1016/0370-2693(87)90800-8.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D89-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D8A-E
Genre: Journal Article

Files

show Files
hide Files
:
351293.pdf (Publisher version), 316KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Hoppe, Jens1, Author
Nicolai, Hermann2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We find classical solutions to the equations of motion of an M-dimensional surface moving in a higher-dimensional embedding space-time for arbitrary M. In the case of closed membranes, solutions exist for any topological type (genus).

Details

show
hide
Language(s):
 Dates: 1987-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 351293
DOI: 10.1016/0370-2693(87)90800-8
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
  Alternative Title : Phys. Lett. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 196 (4) Sequence Number: - Start / End Page: 451 - 455 Identifier: ISSN: 0370-2693